Hokkaido Mathematical Journal

$C^{l}-\mathcal{G}_{V}-$ determinacy of weighted homogeneous function germs on weighted homogeneous analytic varieties

Hengxing LIU and Dun-mu ZHANG

Full-text: Access by subscription

Abstract

We provide estimates on the degree of $C^{l}-\mathcal{G}_{V}$-determinacy ($\mathcal{G}$ is one of Mather's groups $\mathcal{R} $ or $\mathcal{K}$) of weighted homogeneous function germs which are defined on weighted homogeneous analytic variety $V$ and satisfies a convenient Lojasiewicz condition. The result gives an explicit order such that the $C^{l}$-geometrical structure of a weighted homogeneous polynomial function germ is preserved after higher order perturbations, which generalize the result on $C^{l}-\mathcal{K}$-determinacy of weighted homogeneous functions germs given by M. A. S. Ruas.

Article information

Source
Hokkaido Math. J., Volume 37, Number 2 (2008), 309-329.

Dates
First available in Project Euclid: 21 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1253539557

Digital Object Identifier
doi:10.14492/hokmj/1253539557

Mathematical Reviews number (MathSciNet)
MR2415903

Zentralblatt MATH identifier
1154.58021

Subjects
Primary: 58A35: Stratified sets [See also 32S60]

Keywords
$C^{l}-\mathcal{R}_{V}$-determinacy $C^{l}-\mathcal{K}_{V}$-determinacy weighted homogeneous polynomial function germs controlled vector field weighted homogeneous control functions

Citation

LIU, Hengxing; ZHANG, Dun-mu. $C^{l}-\mathcal{G}_{V}-$ determinacy of weighted homogeneous function germs on weighted homogeneous analytic varieties. Hokkaido Math. J. 37 (2008), no. 2, 309--329. doi:10.14492/hokmj/1253539557. https://projecteuclid.org/euclid.hokmj/1253539557


Export citation